# SDR CALA2018031600918

- Difficulty date: March 16, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N839UA
- Make and model: Airbus A319-131
- Aircraft serial: 1507
- Aircraft time: 54,895 hours, 23,462 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, THE OVEN CIRCUIT BREAKER TRIPPED. FA REPORTED A BURNING ODOR AND THAT THE OVEN WAS GETTING HOT.  REMOVED THE OVEN NO FAULTS NOTED,  WIRE INSPECTION ACCOMPLISHED,  CONTROL PANEL INSPECTION ACCOMPLISHED,  REMOVED AND REPLACED THE OVEN,  OPS CHECKED GOOD IAW AMM 25-35-19.
